# SDR SWIA202055326

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE, INTERCOSTAL CORRODED AT STGR 27R BETWEEN FS 349 AND FS 364.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED LATCH PIN INTERCOSTALS AT STR 27 BETWEEN FS 349-FS 364, IAW CRJ 700 SRM 51-42-06-001-001 (A01) 51-42-21-001-001 (A01).  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.  NO LEAKS FOUND.
